# SDR FDKA200712374

- Difficulty date: December 2, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 15,161 hours, 14,022 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6118 MCO (1218 PHX LCL) - STICK PUSHER FAIL ON EICAS.  MX RESET, SYSTEM OPS GOOD.
